# SDR SWIA202305190003

- Difficulty date: March 17, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N967SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7872
- Aircraft time: 45,696 hours, 38,642 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*R/H INBOARD FLAP VANE MOUNTING STRUCTURE INBOARD HAS EVIDENCE OF CORROSION.     (C-CHECK RO 5/15/2023)    DUE TO EXTENSIVE REPAIRS REQUIRED ON EXISTING R/H INBD FLAP, R/H INBD FLAP ASSY REPLACED ON JOB 2787291 OP-181 MXTRANS-26359905 TRANSFERRED TO PART DISCREPANCY 745 FOR PN 601R14002-2 SN SB/RJ/899. PART REMOVED ON CAMP 26359905
